Una identità integrale per le funzioni biarmoniche
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 50 (1971) no. 5, pp. 538-544
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
An integral identity for biharmonic functions in an open sphere is established. Using this identity we prove the uniqueness of the biharmonic function which satisfies, in the sense of mean convergence, given conditions on the boundary. These results are extended to the case of a possibly unbounded open set.
@article{RLINA_1971_8_50_5_a3,
author = {Manaresi, Fabio},
title = {Una identit\`a integrale per le funzioni biarmoniche},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {538--544},
year = {1971},
volume = {Ser. 8, 50},
number = {5},
zbl = {0229.31005},
mrnumber = {0311926},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1971_8_50_5_a3/}
}
TY - JOUR AU - Manaresi, Fabio TI - Una identità integrale per le funzioni biarmoniche JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1971 SP - 538 EP - 544 VL - 50 IS - 5 UR - http://geodesic.mathdoc.fr/item/RLINA_1971_8_50_5_a3/ LA - it ID - RLINA_1971_8_50_5_a3 ER -
%0 Journal Article %A Manaresi, Fabio %T Una identità integrale per le funzioni biarmoniche %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1971 %P 538-544 %V 50 %N 5 %U http://geodesic.mathdoc.fr/item/RLINA_1971_8_50_5_a3/ %G it %F RLINA_1971_8_50_5_a3
Manaresi, Fabio. Una identità integrale per le funzioni biarmoniche. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 50 (1971) no. 5, pp. 538-544. http://geodesic.mathdoc.fr/item/RLINA_1971_8_50_5_a3/